COLDVYN
Each Uncoated Tablet contains: Paracetamol IP 325 Mg, Phenylephrine Hcl IP 5 Mg, Caffeine (Anhydrous) IP 30 Mg, Diphenhydramine HCl IP 25 Mg
We are glad that you preferred to contact us. Please fill our short form and one of our friendly team members will contact you back.
Reviews
There are no reviews yet.